What is the effect of lyrica on levadopa?

Question is Closed Report Mark as Favorite

Answers (1)

6 Dec 2009

There are no known interactions between Lyrica and Levodopa. However, this does not necessarily mean no interactions exist and if you do experience any odd symptoms please see your doctor.

http://www.drugs.com/interactions-check.php

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What effect does Lyrica have on post surgery knee nerve dmag?

I hve had knee replacemet more thn two years ago. Constant burning pain, sitting or walking, has been diagnosed as nerve damage and physiotherapy ...

1 answer 1 Aug 2010

Can Lyrica cause frequent and/or increased urination?

I recently started Lyrica and since have had increased urination to the point that I have become dehydrated. My doctor says it's not a side ...

1 answer 22 Oct 2010

How can forgetting your lyrica effect you ?

while I was having trouble with other meds I stopped lyrica 75 mg 1x day for 5years... I notice more pain but because that is the max amount I can ...

1 answer 27 Oct 2011

I think I am taking too much levodopa, can you recommend how much to decrease my dose?

I went up on the levodopa to try to bolster a reduction on mirapex dosage, disaster, had to go back up on mirapex, then it seems my levodopa level is ...

3 answers 27 Mar 2012

Lyrica vs. gabapentin. What are your thoughts?

I was taking Lyrica and was still in pain, my doctor switched me to Gabapentin and at first I thought it was better. But a year and a half later I ...

6 answers 16 May 2014